# SDR SWIA201231799

- Difficulty date: August 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 42,303 hours, 54,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L BETWEEN FRAME 13 AND 14 HAS CORROSION.  (C-CHECK)  REPLACED FORWARD STRINGER SPLICE IN REFERENCE TO SRM.
